# SDR DALA2025110708120

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1747
- Condition: Faulted
- Location: Zone 200
- Part time: 72,292 hours, 46,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 EMERGENCY POWER SUPPLY UNIT FAULT 12WL. CORRECTIVE ACTION: R/R EPSU AS PER A320 FAM AMM 33-51-38-000-001-A. (1291831).
